American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[2] Martin Lotz. On the volume of tubular neighborhoods of real algebraic varieties. Proc. Amer. Math. Soc. 143 (2015) 1875-1889.
Abstract, references, and article information   
View Article: PDF

[3] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF

[4] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF

[5] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[6] Pedro Terán. A continuity theorem for cores of random closed sets. Proc. Amer. Math. Soc. 136 (2008) 4417-4425. MR 2431058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Omer Friedland. Kahane-Khinchin type averages. Proc. Amer. Math. Soc. 136 (2008) 3639-3645. MR 2415049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shahar Mendelson. Lipschitz representations of subsets of the cube. Proc. Amer. Math. Soc. 135 (2007) 1455-1463. MR 2276655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Artstein-Avidan, O. Friedland and V. Milman. Geometric applications of Chernoff-type estimates and a ZigZag approximation for balls. Proc. Amer. Math. Soc. 134 (2006) 1735-1742. MR 2204286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pedro Terán. A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006) 571-580. MR 2176026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yuval Peres and Boris Solomyak. The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005) 3371-3379. MR 2161162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Lewis Bowen. Couplings of uniform spanning forests. Proc. Amer. Math. Soc. 132 (2004) 2151-2158. MR 2053989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norbert Patzschke. The strong open set condition for self-conformal random fractals. Proc. Amer. Math. Soc. 131 (2003) 2347-2358. MR 1974631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank N. Proske and Madan L. Puri. A strong law of large numbers for generalized random sets from the viewpoint of empirical processes. Proc. Amer. Math. Soc. 131 (2003) 2937-2944. MR 1974352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernard Shiffman and Steve Zelditch. Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds: An addendum. Proc. Amer. Math. Soc. 131 (2003) 291-302. MR 1929049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yan-Yan Liu and Jun Wu. A dimensional result for random self-similar sets. Proc. Amer. Math. Soc. 130 (2002) 2125-2131. MR 1896049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Raphaël Cerf. Large deviations for sums of i.i.d. random compact sets. Proc. Amer. Math. Soc. 127 (1999) 2431-2436. MR 1487361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dong Wenlong and Wang Zhenpeng. On representation and regularity of continuous parameter multivalued martingales. Proc. Amer. Math. Soc. 126 (1998) 1799-1810. MR 1485468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Norbert Patzschke. The strong open set condition in the random case. Proc. Amer. Math. Soc. 125 (1997) 2119-2125. MR 1377002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jia Zu Zhou. The sufficient condition for a convex body to enclose another in ${\bf R}\sp 4$ . Proc. Amer. Math. Soc. 121 (1994) 907-913. MR 1184090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Timothy Law Snyder and J. Michael Steele. Convex hulls of random walks . Proc. Amer. Math. Soc. 117 (1993) 1165-1173. MR 1169048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. Patzschke and M. Zähle. Fractional differentiation in the self-affine case. III. The density of the Cantor set . Proc. Amer. Math. Soc. 117 (1993) 137-144. MR 1143022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Crombez. The Matheron representation theorem for gray-scale morphological filters . Proc. Amer. Math. Soc. 108 (1990) 795-799. MR 1000325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Keith Ball. Cube slicing in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 97 (1986) 465-473. MR 840631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Buchta and R. F. Tichy. Random polytopes on the torus . Proc. Amer. Math. Soc. 93 (1985) 312-316. MR 770543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Douglas Hensley. Concavity of powers of a convolution . Proc. Amer. Math. Soc. 82 (1981) 503-504. MR 612750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Michael Steele. Shortest paths through pseudorandom points in the $d$-cube . Proc. Amer. Math. Soc. 80 (1980) 130-134. MR 574522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jay P. Fillmore. A note on integral geometry in the inversive plane . Proc. Amer. Math. Soc. 78 (1980) 551-554. MR 556631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Douglas Hensley. Slicing the cube in ${\bf R}\sp{n}$ and probability (bounds for the measure of a central cube slice in ${\bf R}\sp{n}$ by probability methods) . Proc. Amer. Math. Soc. 73 (1979) 95-100. MR 512066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1